# SDR 01FDEA00158

- Difficulty date: February 22, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65168113
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, RT RIB CHORD IS CRACKED IN 3 PLACES AT FIN STA 133.8, STR 7 - 10R.  *S/D*  REMOVED, REPLACED AND FAB PER FEDEX SRM 55-30-5.
